# SDR CA961007007

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deicevalve Drain
- Part number: 153212A
- Condition: Plugged
- Location: Dist Valve
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DRAIN HOLE OF DEICE DISTRIBUTION VALVE COMPLETELY PLUGGED BY POTTING COMPOUND CAUSING MALFUNCTION DUE TO EXCESSIVE ACCUMULATION OF MOISTURE. THE POTTING IS USED FOR INSTALLATION  OF INTERNAL ELECTRIC HEATERS.
